# SDR FDEA201807091646

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 71,455 hours, 25,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: R21579
- Condition: Failed
- Location: R1 Door
- Part time: 2,833 hours, 1,993 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ENTRY DOOR 1R GUST LOCK BROKEN, AND ENTRY DOOR 1L EMERGENCY RESERVOIR BOTTLE GAUGE SHOWS NO PRESSURE. REMOVED AND REPLACED R1 ENTRY DOOR EMERGENCY POWER RESERVOIR REF 52-11-30-04.
